# SDR FDEA201601110106

- Difficulty date: January 11, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 73,148 hours, 17,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2140 - 2163, FAIRING 347DF, MATING SURFACE TO FUSELAGE LOWER FOUND SURFACE CORROSION.   REPAIRED IAW EA 1-5330-T0322643 P1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
